# SDR FDEA201503120857

- Difficulty date: March 12, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, LOWER SURFACE TE WEDGE HAS THREE DENTS, OTBD OF AFT FLAP 5.5" FROM TE.  REPAIRED IAW 51-70-10 REPAIR 4.   MAJOR REPAIR.
